Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have problems in kidney. Pregnant right now. Kidney problems affect baby?

Hi....I stoped using birth control the 24of nov in dec15 I had intercourse with no protection then the 18 ihad a cat scan because I have kidney problems, I took a blood test the 20of December and was negative finally in january the 10th I found out that thE urine test was positive and the blood test I m scared that something bad happens to my baby help me
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for the query.

Kidney problems can be of any type. If you are suffering from chronic kidney problem, then you need to be concerned.
Usually chronic kidney problem leads to IUGR(growth retardation ) of fetus, And preterm delivery
You need to get more frequent ultrasound and doppler to detect at the earliest.
Take proper rest. Do not strain yourself.
Hope this helps
Dr Nilofer
Answered: Sat, 9 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor